Journal of Symbolic Logic 57 (2):548-554 (1992)

Abstract
We prove that a stable solvable group G which satisfies xn = 1 generically is of finite exponent dividing some power of n. Furthermore, G is nilpotent-by-finite. A second result is that in a stable group of finite exponent, involutions either have big centralisers, or invert a subgroup of finite index (which hence has to be abelian)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275290
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,355
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Commutator Conditions and Splitting Automorphisms for Stable Groups.Frank O. Wagner - 1993 - Archive for Mathematical Logic 32 (3):223-228.

Add more citations

Similar books and articles

A Propos E'equations Generiques.Frank O. Wagner - 1992 - Journal of Symbolic Logic 57 (2):548-554.
CM-Triviality and Stable Groups.Frank O. Wagner - 1998 - Journal of Symbolic Logic 63 (4):1473-1495.
Supersimple Ω-Categorical Groups and Theories.David M. Evans & Frank O. Wagner - 2000 - Journal of Symbolic Logic 65 (2):767-776.
Stable Groups, Mostly of Finite Exponent.Frank O. Wagner - 1993 - Notre Dame Journal of Formal Logic 34 (2):183-192.
Generalized Fitting Subgroup of a Group of Finite Morley Rank.Ali Nesin - 1991 - Journal of Symbolic Logic 56 (4):1391-1399.
Stability of Nilpotent Groups of Class 2 and Prime Exponent.Alan H. Mekler - 1981 - Journal of Symbolic Logic 46 (4):781-788.
Quasi-Endomorphisms in Small Stable Groups.Frank O. Wagner - 1993 - Journal of Symbolic Logic 58 (3):1044-1051.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Équations Génériques Dans Un Groupe Stable Nilpotent.Khaled Jaber - 1999 - Journal of Symbolic Logic 64 (2):761-768.

Analytics

Added to PP index
2009-01-28

Total views
9 ( #954,674 of 2,519,631 )

Recent downloads (6 months)
1 ( #406,756 of 2,519,631 )

How can I increase my downloads?

Downloads

My notes